Ask an expert
Question

09 Mar 2007

Mirena woes
Dear GynaeDoc,
I had the Mirena inserted six weeks ago in an effort to ease heavy bleeding and pain, and to control endometriosis (laporoscopy confirmed this diagnosis). I haven't had kids. I am still experiencing severe cramps (every 2nd, 3rd day). I've been spotting ever since the Mirena has been inserted (also had two full-blown periods) and now I'm getting this strange watery discharge (my panties actually get soaked by it). Is all of this normal? My risk for STIs is very low.
Answer 364 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is normal. You can have irregular bleeding for up to 9 months after insertion of the Mirena.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.